# SDR REXA2025070900714

- Difficulty date: July 3, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 39,448 hours, 27,641 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 8GH00247308
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RH AFT EXTERNAL EMERGENCY LIGHT INOP   RELAMPED RH AFT EXTERNAL EMERGENCY LIGHT IAW AMM 33-51-15 R/R LENSE FOR RH AFT EXTERNAL EMERGENCY LIGHT IAW CRJ900  AMM 33-51-15 OPC GOOD.
